Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Birelations and Sidon sets


Author: S. W. Drury
Journal: Proc. Amer. Math. Soc. 53 (1975), 123-128
MSC: Primary 43A46; Secondary 42A44
DOI: https://doi.org/10.1090/S0002-9939-1975-0380275-3
MathSciNet review: 0380275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a knowledge of the set of birelations with coefficients $ - 1,\;0,\;1$ supported on a subset of a discrete abelian group is enough to determine whether the subset has the Sidon property or not.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 42A44

Retrieve articles in all journals with MSC: 43A46, 42A44


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380275-3
Keywords: Sidon set, Fourier-Stieltjes transform, relation subgroup
Article copyright: © Copyright 1975 American Mathematical Society